MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 38MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 38MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-38-00
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Osteolysis (2377); Insufficient Information (4580)
Date of Event 01/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 76 yo male patient, initial shoulder implanted in (b)(6) 2016, underwent a revision procedure in (b)(6) 2025, approximately 8 years 6 months post the initial procedure.Reason for the revision is unknown.The surgeon did not provide any details.Everything was removed.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.No x-rays or device images were able to be obtained.The explanted devices are not available for return as they were disposed of by the customer.No further information.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm.(b)(6) 320-38-00 - equinoxe reverse 38mm humeral liner +0.(b)(6) 315-35-00 - glnd kwire.(b)(6) 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.(b)(6) 300-01-13 - equinoxe, humeral stem primary, press fit 13mm.(b)(6) 321-20-00 - equinoxe reverse shoulder drill kit.(b)(6) 320-01-38 - equinoxe reverse 38mm glenosphere.(b)(6) 320-15-05 - eq rev locking screw.(b)(6) 320-20-00 - eq reverse torque defining screw kit.(b)(6) 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm.(b)(6) 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(6) 320-15-01 - eq rev glenoid plate.(b)(6) 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h3 - the reason for the revision reported cannot be confirmed from the information provided but may be due to wear, loosening, infection, fracture, instability, or patient related factors.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.H6-investigation codes the following sections were corrected: h6-investigation codes 4118, 3233, 11 no longer applies.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: d1, d4.H4, h6.The reason for the revision cannot be confirmed from the information provided but may be due to wear and subsequent osteolysis over the course of 9.5 years of implantation.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 38MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key21454185
Report Number1038671-2025-01173
Device Sequence Number7761746
Product Code KWT
UDI-Device Identifier10885862086655
UDI-Public10885862086655
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/20/2021
Device Catalogue Number320-38-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer05/21/2025
07/28/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date05/29/2025
07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/23/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale